# SDR UO22002F00017

- Difficulty date: September 12, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N83FJ
- Make and model: Amd FALCON50MYST
- Aircraft serial: 74
- Engine: Garrtt TFE731*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: F50B751112
- Condition: Chafed
- Location: Hyd System
- Part time: 12,685 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC NR 1 PRESSURE LINE AND NR 1RETURN LINE CHAFING IN PYLON.
